Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 354053, 7 pages
http://dx.doi.org/10.1155/2014/354053
Research Article

Asymptotic Estimates for r-Whitney Numbers of the Second Kind

1Institute of Mathematics, University of the Philippines, Diliman, 1101 Quezon City, Philippines
2Department of Mathematics, Mindanao State University, 9700 Marawi City, Philippines

Received 13 November 2013; Accepted 6 January 2014; Published 12 February 2014

Academic Editor: Nicola Mastronardi

Copyright © 2014 Cristina B. Corcino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Mezo, “A new formula for the bernoulli polynomials,” Results in Mathematics, vol. 58, no. 3, pp. 329–335, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. A. Rucinski and B. Voigt, “A local limit theorem for generalized stirling numbers,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 35, no. 2, pp. 161–172, 1990. View at Google Scholar · View at Zentralblatt MATH
  3. R. B. Corcino, C. B. Corcino, and R. Aldema, “Asymptotic normality of the (r, β)-stirling numbers,” Ars Combinatoria, vol. 81, pp. 81–96, 2006. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. R. B. Corcino and C. B. Corcino, “On the maximum of generalized stirling numbers,” Utilitas Mathematica, vol. 86, pp. 241–256, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. R. B. Corcino and R. Aldema, “Some combinatorial and statistical applications of (r, β)—stirling numbers,” Matimy'as Mat, vol. 25, no. 1, pp. 19–29, 2002. View at Google Scholar · View at Zentralblatt MATH
  6. M. Merca, “A convolution for complete and elementary symmetric functions,” Aequationes Mathematicae, vol. 86, no. 3, pp. 217–229, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Merca, “A note on the r-Whitney numbers of Dowling lattices,” Comptes Rendus de l'Académie des Sciences I, vol. 351, no. 16-17, pp. 649–655, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G.-S. Cheon and J.-H. Jung, “r -Whitney numbers of Dowling lattices,” Discrete Mathematics, vol. 312, no. 15, pp. 2337–2348, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Rahmani, “Some results on Whitney numbers of Dowling lattices,” Arab Journal of Mathematical Sciences, vol. 20, no. 1, pp. 11–27, 2013. View at Google Scholar
  10. H. Belbachir and I. E. Bousbaa, “Translated whitney and r-whitney numbers: a combinatorial approach,” Journal of Integer Sequences, vol. 16, article 13.8.6, 2013. View at Google Scholar
  11. C. B. Corcino and R. B. Corcino, “Asymptotic estimates for second kind generalized stirling numbers,” Journal of Applied Mathematics, vol. 2013, Article ID 592818, 7 pages, 2013. View at Publisher · View at Google Scholar
  12. L. Moser and M. Wyman, “Stirling numbers of the second kind,” Duke Mathematics, vol. 25, pp. 29–43, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Flajolet and H. Prodinger, “On stirling numbers for complex arguments and Hankel contours,” SIAM Journal on Discrete Mathematics, vol. 12, no. 2, pp. 155–159, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus